View Full Version : Aurolife generic? Stomach ache?


legendone28
01-01-15, 10:35 PM
I have been experiencing pain in my stomach and it seems to be connected to Adderall. The pain I have been experiencing is in the right quadrant of my abdomen behind the lower part of my rib cage. It's almost like a squeezing pain. It is very uncomfortable.

The last time my Adderall was filled my pharmacist said they had to use 3 different manufacturer's in order to fill my prescription. So I have some from aurolife (or aurobindo?), some from corepharma, and some from teva.

I decided I wanted to pinpoint to see if it was the Adderall and if so, which one was causing the issue. For the next 3 days I will take the medication from a different manufacturer's. That way I should be able to pin point it.


I suspect that it is the aurolife. I also have been having weird mood swings and I'm wondering if it's because the mixing of different manufacturer's and one not working as well as the other. In the mean time, has any one had issues with aurolife such as a stomach ache or it not working as well?

michaelaisabell
01-02-15, 01:36 AM
You should go to the doctor. That is where your liver and gallbladder are located.

Maurice
01-02-15, 07:27 PM
I have been experiencing pain in my stomach and it seems to be connected to Adderall. The pain I have been experiencing is in the right quadrant of my abdomen behind the lower part of my rib cage. It's almost like a squeezing pain. It is very uncomfortable.

The last time my Adderall was filled my pharmacist said they had to use 3 different manufacturer's in order to fill my prescription. So I have some from aurolife (or aurobindo?), some from corepharma, and some from teva.

I decided I wanted to pinpoint to see if it was the Adderall and if so, which one was causing the issue. For the next 3 days I will take the medication from a different manufacturer's. That way I should be able to pin point it.


I suspect that it is the aurolife. I also have been having weird mood swings and I'm wondering if it's because the mixing of different manufacturer's and one not working as well as the other. In the mean time, has any one had issues with aurolife such as a stomach ache or it not working as well?


It is no doubt Aurobindo amphetamine salts! It also gave me headaches. So between the stomach aches, the headaches and that fact that they didn't work worth a $hit. I got my prior authoization to get name brand Adderall XR.


AUROBINDO=CRAP

legendone28
01-03-15, 07:59 AM
You should go to the doctor. That is where your liver and gallbladder are located.

I have been to the doctor and they tested both my liver and gallbladder (along with plenty of other tests). Everything came back fine.

It is no doubt Aurobindo amphetamine salts! It also gave me headaches. So between the stomach aches, the headaches and that fact that they didn't work worth a $hit. I got my prior authoization to get name brand Adderall XR.


AUROBINDO=CRAP

Friday I only took the ones from corpharma. I still was getting stomach pain. I thought maybe it had something to do with lactose monohydrate being used as an inactive ingredient so I bought some lactaid capsules and took them with my medication. It didn't help. I also tried buying some Simethicone because the doctor said it might just be gas. That didn't seem to help either.

Also, the corepharma was giving me and extremely dry, blood shot eyes, dry mouth, itchy and dry skin. My pupils also were dialated. My eyesight kept getting blurry and I had to use eye drops several times. After putting the in drops my eyesight was clear again.

Today (Saturday) I will try only the aurolife one's and see if I still get the stomach aches and other issues.

Little Missy
01-03-15, 08:05 AM
Corepharma made my mouth so dry I had to practically peel my lips off of my teeth in order to talk.

legendone28
01-03-15, 09:06 AM
Corepharma made my mouth so dry I had to practically peel my lips off of my teeth in order to talk.

Wow. I am constantly drinking water and/or chewing gum. It helps, but it still always feels dry. Plus, my tongue has teeth marks on each side as if I were biting it or maybe my tongue is swollen and it's causing it to push up against my teeth.

Little Missy
01-03-15, 12:26 PM
Wow. I am constantly drinking water and/or chewing gum. It helps, but it still always feels dry. Plus, my tongue has teeth marks on each side as if I were biting it or maybe my tongue is swollen and it's causing it to push up against my teeth.

Yeah, for some reason that brand just sucks the moisture out of everything. My tongue was terribly sore on it. All of my fingers cracked painfully open on it too and I only took it for about a week.
Luckily my druggist is a mom and pop shop and ordered me Barr and Sandoz and they let me switch it out. Neither of those bother me dry-wise at all.

michaelaisabell
01-03-15, 07:50 PM
Core pharma gave me vision issues too.
I'm using Barr now and I get dry mouth but not to bad

legendone28
01-07-15, 10:31 PM
Today I only used corepharma. It made me really spaced out and my mouth was extremely dry. It seems to make my add worse. It's like I was constantly zoning out. Plus I've had stomach pains half of the day from them. Yesterday I took aurobino only. I had no stomach aches but it seemed to work pretty well actually. It almost felt like it wasn't working, but that was just because I wasn't experiencing the negative side effects corepharma gives me.

It's like I can't concentrate on anything. I also find it hard to think straight. It's like my mind is just blank.

legendone28
01-11-15, 03:06 AM
Today I tried Teva (the peach oval shaped ones). I didn't seem to get a stomach ache at all. Later in the day I tried a corepharma one and I got the stomach ache. I tried taking a lactaid to see if it would help since lactose monohydrate is an inactive ingredient in the corepharma ones. It didn't seem to help at all.